# SDR VJ9800567

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON END FITTING AT FS 756, LBL3 - L29L, CORRODED.  REPLACED END FITTING IAW DC9 SRM 51-10-3, 51-10-4 AND 51-30-1.
